MathSciNet Relay Station
MathSciNet bibliographic data
MR966135 (89k:11109) 11R42
Foote, Richard; Murty, V. Kumar Zeros and poles of Artin $L$-series. Math. Proc. Cambridge Philos. Soc. 105 (1989), no. 1, 5–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement